# SDR IPXA2021100774719

- Difficulty date: August 25, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 30,912 hours, 18,644 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Part number: 311N52903
- Part serial: 0924001
- Condition: Cracked
- Location: Nec 140 R/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12#1 ENGINE PYLON INBD INTERIOR STRUCTURE AT APPROX. NEC 140 RT HAS EXPOLIATION CORROSIONREPAIRED IAW EA 757-5450-27-A2697 AND B757-5450-81738-A
